Network models for supply chains


Göttlich, Simone ; Herty, Michael ; Klar, Axel



Document Type: Article
Year of publication: 2005
The title of a journal, publication series: Communications in Mathematical Sciences : CMS
Volume: 3
Issue number: 4
Page range: 545-559
Place of publication: Somerville, Mass.
Publishing house: International Press
ISSN: 1539-6746
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Göttlich, Simone ; Herty, Michael ; Klar, Axel (2005) Network models for supply chains. Communications in Mathematical Sciences : CMS Somerville, Mass. 3 4 545-559 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item